Change search
ReferencesLink to record
Permanent link

Direct link
An equivalence theorem for some integral conditions with general measures related to Hardy's inequality II
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
University of Western Ontario.
2008 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 337, no 1, 219-230 p.Article in journal (Refereed) Published
Abstract [en]

Scales of equivalent weight characterizations for the Hardy type inequality with general measures are proved. The conditions are valid in the case of indices 01. We also include a reduction theorem for transferring a three-measure Hardy inequality to the case with two measures.

Place, publisher, year, edition, pages
2008. Vol. 337, no 1, 219-230 p.
Research subject
URN: urn:nbn:se:ltu:diva-8272DOI: 10.1016/j.jmaa.2007.03.074Local ID: 6c12a030-66c6-11dc-a0c3-000ea68e967bOAI: diva2:981163

Validerad; 2008; 20070919 (ysko)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2016-10-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Okpoti, ChristopherPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Journal of Mathematical Analysis and Applications

Search outside of DiVA

GoogleGoogle ScholarTotal: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link